Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology and Hepatology
Volume 29, Issue 1, Pages 35-40
http://dx.doi.org/10.1155/2015/428702
Original Article

A Study Investigating the Association of Dermatological and Infusion Reactions to Infliximab and Infliximab Trough Levels

Vivian Wai-Mei Huang,1 Neil Dhami,1 Darryl Fedorak,1 Connie Prosser,2 Carol Shalapay,2 Karen Ivy Kroeker,1 Brendan Phillip Halloran,1 Levinus Albert Dieleman,1 and Richard Neil Fedorak1

1Division of Gastroenterology, Department of Medicine, University of Alberta, Edmonton, Alberta, Canada
2Division of Medical Biochemistry, Department of Laboratory Medicine and Pathology, University of Alberta, Edmonton, Alberta, Canada

Received 18 August 2014; Accepted 24 November 2014

Copyright © 2015 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vivian Wai-Mei Huang, Neil Dhami, Darryl Fedorak, et al., “A Study Investigating the Association of Dermatological and Infusion Reactions to Infliximab and Infliximab Trough Levels,” Canadian Journal of Gastroenterology and Hepatology, vol. 29, no. 1, pp. 35-40, 2015. https://doi.org/10.1155/2015/428702.